# SDR ASOA2015091113735

- Difficulty date: September 11, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 18,597 hours, 12,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP BY GALLEY 3 CART MISSING.   INSTALLED EMERGENCY LIGHT IAW AMM IAW 33-51-01.
